Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 29, 2010, 9:54 PM CDT for Barton County, Kansas. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2010, 9:54 PM CDT (02:54 UTC)
- Expired
- Apr 29, 2010, 11:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Barton County, KS
The radar
The Dodge City radar (KDDC), 119 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 9:55 PM CDT | TSTM WND GST 60 | Great Bend, KS | |
| Apr 29, 9:56 PM CDT | HAIL 1 | Pawnee Rock, KS | |
| Apr 29, 11:04 PM CDT | HAIL 1 | 4 S Claflin, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 4:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4366 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
277
WUUS53 KICT 300254
SVRICT
KSC009-300400-
/O.NEW.KICT.SV.W.0039.100430T0254Z-100430T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
954 PM CDT THU APR 29 2010
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 1100 PM CDT
* AT 952 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PAWNEE ROCK...OR 8 MILES SOUTHWEST OF GREAT
BEND...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...ELLINWOOD AND GREAT BEND AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR CENTRAL KANSAS.
LAT...LON 3833 9903 3852 9848 3838 9847 3825 9848
3825 9901 3826 9903 3832 9903
TIME...MOT...LOC 0253Z 246DEG 42KT 3831 9892
WIND...HAIL 60MPH 1.00IN
$$
KLEINSASSER2 follow-up statements
116
WWUS53 KICT 300318
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1018 PM CDT THU APR 29 2010
KSC009-300400-
/O.CON.KICT.SV.W.0039.000000T0000Z-100430T0400Z/
BARTON KS-
1018 PM CDT THU APR 29 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BARTON COUNTY UNTIL 1100 PM CDT...
AT 1015 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ELLINWOOD...OR 11 MILES EAST OF GREAT BEND...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN BARTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3833 9903 3852 9848 3838 9847 3825 9848
3825 9901 3826 9903 3832 9903
TIME...MOT...LOC 0319Z 246DEG 42KT 3843 9856
WIND...HAIL 60MPH 1.00IN
$$
DUNTEN036
WWUS53 KICT 300347
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1047 PM CDT THU APR 29 2010
KSC009-300400-
/O.CON.KICT.SV.W.0039.000000T0000Z-100430T0400Z/
BARTON KS-
1047 PM CDT THU APR 29 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BARTON COUNTY UNTIL 1100 PM CDT...
AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GREAT BEND...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
ELLINWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3833 9903 3852 9848 3838 9847 3825 9848
3825 9901 3826 9903 3832 9903
TIME...MOT...LOC 0347Z 237DEG 40KT 3832 9873
WIND...HAIL 60MPH 1.00IN
$$
DUNTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 9:25 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 29, 9:25 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 925 PM CDT THU APR 29 2010 .UPDATE... COLD FRONT NOW ENTERING NW CORRIDOR OF KICT COUNTRY THIS EVENING WITH SVR TSRA ERUPTING IN RESPONSE TO RETREATING DRY LINE. WITH ECHO-TRAINING ALREADY IN PROGRESS FLASH FLOODING WILL CERTAINLY BECOME AN INCREASING CONCERN. KRSL MEASURED 0.53 INCH IN 33 MINS FROM 820-853PM CDT. HAVE RAMPED UP POPS CONSIDERABLY OVER CNTRL KS FOR REMAINDER OF THE NIGHT WITH 60-70% ASSIGNED REFLECTIVE OF COLD FRONTAL POSITIONING. WIND ADVISORY CURRENTLY IN EFFECT FOR ALL OF SC & SE KS AS WELL AS THE SE HALF OF CNTRL KS WILL LIKELY REQUIRE EXTENSION. WILL NO DOUBT CONTINUE TO MONITOR. && .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU IMMEDIATE FOCUS IS ON SLY WINDS OF 22-30KTS OVER MOST TERMINALS WITH KRSL THE SOLE EXCEPTION DUE NO DOUBT TO CLOSER PROXIMITY TO SE-MOVG COLD FRONT. AT 29/23Z THE COLD FRONT EXTENDED FROM NEAR KAUH SW TO BETWEEN KHYS & KRSL TO JUST NW OF KGCK. AS COLD FRONT VENTURES FURTHER SE INTO A MORE MOIST ENVIRONMENT EXPECT TSRA TO INCREASE OVER CNTRL & SC KS WHERE MVFR CIGS & VSBYS ARE LIKELY. LOCALIZED IFR VSBYS ARE POSSIBLE WITH HEAVIEST SHRA WITH GREATEST POTENTIAL FOR SUCH VSBYS OCCURRING OVER KSLN FROM 30/09Z-30/15Z. TSRA NOT EXPECTED TO REACH SC KS TIL ~30/11Z WHEN THE FRONT SHOULD DECELERATE & PERHAPS STALL AS PRIMARY UPR-DECK SHORT WAVE SCOOTS NE TOWARD LAKE SUPERIOR. && PREV DISCUSSION... /ISSUED 339 PM CDT THU APR 29 2010/ DISCUSSION... MAIN FORECAST CONCERNS ARE STRONG WINDS THROUGH THE NIGHT...AND RAIN/SEVERE WEATHER CHANCES THROUGH THE WEEKEND. TONIGHT-SATURDAY: UPPER LEVEL LOW IS MOVING ACROSS THE ROCKIES TOWARD THE PLAINS...AND STRONG SOUTHERLY WINDS CONTINUE ACROSS THE AREA. A LINE OF CUMULUS HAS BEGUN TO DEVELOP OVER CENTRAL KANSAS THIS AFTERNOON...WITH MID-LEVEL FORCING AS WELL AS SOME WEAK SURFACE CONVERGENCE. THE SURFACE FRONT IS STILL BACK ACROSS WESTERN KANSAS...WEST OF HILL CITY AND DODGE CITY. SURFACE WINDS ARE QUITE STRONG ACROSS MUCH OF THE AREA...AND WILL LIKELY CONTINUE THROUGH THE NIGHT. NOT VERY CERTAIN AT THIS TIME WHETHER OR NOT THEY WILL REMAIN GUSTY ENOUGH TO KEEP A WIND ADVISORY OUT...SO WILL LET THE EVENING SHIFT TAKE A CLOSER LOOK. SEVERE WEATHER CHANCES ACROSS CENTRAL KANSAS STILL LOOK LIKE A GOOD BET WITH SUPERCELLS LIKELY...ESPECIALLY DURING THE EVENING HOURS. THE FIRST ROUND OF STORMS IS THEN EXPECTED TO MOVE OFF TO THE NORTHEAST...AND ADDITIONAL STORMS COULD DEVELOP OVERNIGHT AND FRIDAY...AFFECTING MORE OF SOUTH CENTRAL AND SOUTHEAST KANSAS. GOING FORECAST LOOKS GOOD...SO NO SIGNIFICANT CHANGES MADE FOR THIS PERIOD. SUNDAY-WEDNESDAY: THE LARGE UPPER TROUGH WILL STILL BE SWINGING THROUGH THE REGION INTO MONDAY...KEEPING PERIODIC CHANCES FOR PRECIPITATION THROUGH THIS TIME. THEN SURFACE HIGH PRESSURE BRIEFLY BUILDS IN FOR TUESDAY BEFORE ANOTHER SURFACE LOW COMES THROUGH. FOR NOW WILL KEEP THE REMAINDER OF THIS PERIOD DRY...BUT PRECIPITATION CHANCES COULD VERY WELL BE NEEDED AS TIME GETS CLOSER. TEMPERATURES ARE EXPECTED TO GO FROM THE LOWER 70S ON SUNDAY AND MONDAY TO THE UPPER 70S AND LOWER 80S ON TUESDAY AND WEDNESDAY. IT DOES NOT LOOK LIKE ANY PERIODS OF SIGNIFICANT WINDS ARE ON TAP AT THIS POINT. SCHRECK AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARDS WILL BE GUSTY SOUTH WINDS TODAY...AND T-STORM CHANCES MAINLY IN CENTRAL KS THIS EVENING/OVERNIGHT. CNU/HUT/ICT WILL CONTINUE TO EXPERIENCE STRONG SOUTHERLY WINDS THIS PM/EVE FROM STRONG 850 WINDS AND DECENT PRESSURE GRADIENT. GUSTS OF 35-40 KT POSSIBLE AT THOSE SITES. SCT STRONG T-STORMS EXPECTED TO DEVELOP ACROSS CENTRAL KS THIS EVE IN RESPONSE TO LOW-LEVEL CONVERGENCE AND ISENTROPIC LIFT...ALONG WITH LOW-LEVEL MOISTURE BEING DRAWN BACK NWWRD. HAVE INCLUDED A TEMPO TS AT RSL AND SLN FOR MID-LATE EVENING AS A RESULT. CONVECTION CHANCES MUCH LESSER FURTHER SOUTH. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 70 75 50 64 / 50 20 10 10 HUTCHINSON 59 72 46 66 / 70 20 10 10 NEWTON 68 72 48 62 / 60 20 10 10 ELDORADO 68 75 49 63 / 40 30 10 10 WINFIELD-KWLD 69 77 50 65 / 20 30 10 10 RUSSELL 49 65 38 67 / 70 20 10 10 GREAT BEND 51 67 39 65 / 70 20 10 10 SALINA 53 66 41 68 / 70 20 10 10 MCPHERSON 54 69 45 66 / 70 20 10 10 COFFEYVILLE 67 80 50 73 / 10 50 20 20 CHANUTE 68 79 48 71 / 10 50 20 20 IOLA 70 78 49 70 / 20 50 30 20 PARSONS-KPPF 67 80 50 72 / 10 50 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR KSZ049>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Apr 29, 4:15 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT THU APR 29 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 415 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT VERY GUSTY WINDS WILL CONTINUE THIS EVENING OVER MOST OF THE AREA. SEE THE LATEST WIND ADVISORY FOR DETAILS. SCATTERED THUNDERSTORMS WILL LIKELY CONTINUE ACROSS CENTRAL KANSAS THIS EVENING. THESE STORMS WILL LIKELY BE SEVERE WITH HAIL TO GOLF BALL SIZE AND DAMAGING WIND GUSTS. THE SEVERE THREAT IS EXPECTED TO DIMINISH AFTER MIDNIGHT. THE MAIN SEVERE THREAT AREA IS ROUGHLY NORTHWEST OF A LINE FROM HUTCHINSON TO MARION. STORMS WITH SMALL HAIL AND GUSTY WINDS MAY DEVELOP LATER IN THE NIGHT OVER THE FLINT HILLS AND SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STORMS ARE EXPECTED ON FRIDAY...MAINLY ACROSS SOUTHEAST KANSAS. SOME OF THESE MAY BE SEVERE...BUT THIS IS DEPENDENT ON THE LOCATION OF THE FRONT WHICH WILL BE SIGNIFICANTLY INFLUENCED BY THE AMOUNT OF STORMS THURSDAY NIGHT. SLIGHT CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND MAINLY FOR SOUTHEAST KANSAS. STORMS ALONG THE OKLAHOMA BORDER SATURDAY EVENING COULD BE STRONG...WITH HAIL THE PRIMARY THREAT. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THE FIRST HALF OF NEXT WEEK AS ANOTHER COLD FRONT MOVES THROUGH THE AREA. A FEW STRONG THUNDERSTORMS ARE POSSIBLE. PLEASE MONITOR LATER OUTLOOKS FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING NORTHWEST OF A LINE FROM HUTCHINSON TO MARION. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/JMC/HOWERTON
In the hours before
Local storm report, Apr 29, 9:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 2 NW ASH GROVE 39.19N 98.38W
04/29/2010 E0.75 INCH LINCOLN KS EMERGENCY MNGR
&&
CDJLocal storm report, Apr 29, 9:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST SUSANK 38.64N 98.77W
04/29/2010 E60 MPH BARTON KS TRAINED SPOTTER
&&
CDJLocal storm report, Apr 29, 9:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
935 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND GST 4 E GREAT BEND 38.36N 98.74W
04/29/2010 M52 MPH BARTON KS TRAINED SPOTTER
&&
EPSLocal storm report, Apr 29, 9:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
948 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 4 NE WILSON 38.87N 98.42W
04/29/2010 E1.75 INCH LINCOLN KS EMERGENCY MNGR
&&
CDJLocal storm report, Apr 29, 9:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND GST 3 NE WILSON 38.86N 98.43W
04/29/2010 E50 MPH ELLSWORTH KS TRAINED SPOTTER
RANGED FROM 40-50 MPH.
&&
EPSLocal storm report, Apr 29, 9:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
954 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL 6 NE WILSON 38.89N 98.40W
04/29/2010 E1.75 INCH LINCOLN KS TRAINED SPOTTER
TRAINED SPOTTER ALSO MEASURED 55MPH WINDS CAUSING WIND
DRIVEN HAIL.
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 38 min |
| Apr 29, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 62 min |
| Apr 29, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 54 min |
| Apr 29, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 38 min |
| Apr 29, 9:19 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Russell | 56 min |
| Apr 29, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 63 min |
| Apr 29, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 65 min |
| Apr 29, 10:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 60 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 25 min |
| Apr 29, 11:26 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 54 min |
| Apr 29, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 31 min |
| Apr 30, 12:06 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 54 min |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | ICT | Rice | 29 min |
| Apr 30, 12:42 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 48 min |
| Apr 30, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 33 min |
| Apr 30, 1:11 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.